# SDR KCSA202002211012

- Difficulty date: February 21, 2020
- Submitted: February 22, 2020
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747-4B5
- Aircraft serial: 26395
- Aircraft time: 93,944 hours, 16,615 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 800
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 800 R/H FRAME AT STR 16 R HAS CRACK INDICATION IN LOWER FWD FASTENER HOLE (LOOKING O/B) REF SB 747-53A2451 R2 FIG 11
